I have been on birth control for a few months, about 4, and my period became regular, every 4 weeks, which is to be expected. I started on the sugar pills from my last pack on the 17th of February, got my period on the 19th, and it lasted about 4 days, which is normal. I didn't get a new pack of birth control for the next month. On the night of February 28th, my husband and I had unprotected sex, and he came in me. This happened twice that night. The next day, March 1st, in the afternoon, around 3:45 pm, I took Plan B One Step. The morning of March 9th, I started bleeding, very lightly. It was pink at first, then became browning. It got slightly heavier during the evening, and then got lighter again. I've been having stomachaches, headaches, back pain, and light cramping. It's odd for me, because I don't usually have PMS symptoms, it's usually bleeding and headaches, and that's it. Plus, this bleeding came 8 to 10 days before I was supposed to get my period. My question is, would I get side effects of Plan B this long (8 days) after taking it? Or is it more likely to be implantation bleeding? Or is it just an early period? From the way I understand Plan B to work, it doesn't seem to make sense that it would induce a period, which is why I'm concerned.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.